The Collection of
Computer Science Bibliographies

Bibliography on pure mathematics

[   About   |  Browse   |   Statistics   ]

Number of references:250Last update:August 26, 1997
Number of online publications:0Supported:yes
Most recent reference:1993

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Michael Bussieck <M . Bussieck @ tu-bs . de> (email mangled to prevent spamming)
H. Bischoff and Dr. M. L. Dowling and T. Winter and Prof. Dr. U. Zimmermann
Department Mathematical Optimization
University of Braunschweig

pure mathematics

Browsing the bibliography

Bibliographic Statistics

book(211), inbook(22), proceedings(7), unpublished(5), article(3), misc(2)
publisher(252), title(250), year(250), author(243), address(226), series(143), isbn(139), number(116), note(93), mscprimary(70), volume(45), lcccn(37), pages(24), edition(23), chapter(22), editor(22), language(19), mscsecondary(19), month(9), crossref(6), issn(4), journal(3), annote(2), howpublished(2), amsprimary(1), institution(1), keywords(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!